MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat hip pain.The implantable pulse generator (ipg) was placed in the lower back area with the implanted leads targeting the cluneal nerve.The patient was seen several times over the subsequent year for regular follow-ups with no reports of any issues with the nalu system.In (b)(6) 2025 a nalu representative was notified by the medical clinic that the patient had reported development of a rash on the skin over the distal end of the implanted leads.The patient was advised to stop using the system to see if the symptoms would resolve.The symptoms remained even with the system not in use and on (b)(6) 2025 a full system explant was performed.
 
Additional Manufacturer Narrative
There are no known medical or health issues present that may have caused the patient's symptoms.There is no known history of the patient having any reaction to or rejection of medical products.The skin irritation appeared directly over the distal end of the implanted leads and nowhere else on the patient's body, including the location of the adhesive clips that hold the nalu external components in place.The patient reported receiving good therapy from the system prior to explant and the system had been in use for more than a year before the symptoms began.Cause of the patient's skin symptoms is unknown and unable to be determined with the information available.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23048216
Report Number3015425075-2025-00279
Device Sequence Number18651473
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)240305(17)270305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown